# SDR DALA2019022101079

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 46,112 hours, 32,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR - RIGHT INBOARD SEAT TRACK HAS CORROSION. NRC 001-0213:2561-1001/001 00245: REPLACED PER B717 SRM 53-20-52-2R-5 FIG 201. (LP #0952566)
